# SDR AALA20140821012

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 6,449 hours, 2,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 101056
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR EMER EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR RT NR 1 DOOR EMER EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
